MathSciNet Relay Station
MathSciNet bibliographic data
MR1862144 (2002g:57055) 57R17 (53D35)
Mikrut, Piotr Fillable contact structures on torus bundles over circles. Proc. Amer. Math. Soc. 130 (2002), no. 2, 599–607 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement